# SDR SWAA2016061352776

- Difficulty date: June 5, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 49,109 hours, 28,630 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5030
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E SLAT CRACKED AT STA 26.95.  REPAIRED SLAT IAW EA.
